# SDR 22AA20090505

- Difficulty date: May 9, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- Aircraft time: 82,442 hours, 26,791 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE FLIGHT FOUND FUEL LEAK BY LEFT WING ROOT FORWARD OF WHEEL WELL.  UPON FURTHER INVESTIGATION THE LEFT REAR SPAR WAS FOUND CRACKED.
